Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Acne keloidalis-like lesions on the scalp associated with antiepileptic drugs.

A man developed acne keloidalis-like lesions in the scalp during treatment with diphenylhydantoin and carbamazepine for epilepsy. These drugs were suspected to play a role in the pathogenesis of this skin disease in an unusual location, based on clinical evidence and on the in vitro test, mast cell degranulation (MCD).

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app